# SDR CALA2025071406559

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 56,120 hours, 30,113 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR L EMER EXIT ECAM INTERM 4 TIMES ON FINAL PRINTED POST FLIGHT REPORT AND FOUND WARNING BUT NO FAILURES. REMOVED COVER FLAP  TO LEFT OVERWING EXIT HANDLE  AND FOUND PROX TARGET ON INSIDE OF COVER FLAP  WITH SLIGHTY LOOSE SCREWS.RESECURED AND REINSTALLED PANEL AND ALL LIGHT INDICATIONS NORMAL ACP PER AMM-52-21-00-710-005-A
